# SDR USAA2011112800010

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 56,782 hours, 21,474 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Cable
- Condition: Sticking
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT  FLT 1857  EN ROUTE CLT TO MCO.  BOTH FLAP POINTERS ARE ON 1/2 UNIT WITH THE FLAP LEVER IN UP.  L/E SLAT ASYM DISPLAYED.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT OUTBOARD LOSS SENSING SWITCH CABLE STICKING IN CABLE TUB.  INSPECTED, CLEANED AND LUBED CABLE.  RESET SWITCH, OPS CHECK OK.
